I lived in Panama City, Florida the past 3 years.
Each of the 3 years from July-Sept my feet and ankles swelled
The swelling didn't go down with taking salt out of my diet, or
putting my feet up, or doing more exercise. They just stayed
It would happen like magic about the first of July and magically go
away about Oct 1 or 2.
Well, I have moved back to Tallahassee and here we go again. But it's different months this time.
This time it started on February 1 and there has been no let up (today is March 21).
I wondered if it was something like bug spray in the apartments or spray on the lawns I was coming into contact with. But the bug man says it can't be.
My hands are not swollen, nor is anything else swollen.
My feet don't itch.
Nothing makes them go down.
Do you know what is self-limiting, thatwould cause BOTH FEET equally
to swell like "pigs feet". I feel like a weeble-wobble doll, as my feet and ankles are swollen all over. The swelling even going up to my knees.
I have taken Atarax sometime and this does have some bit of effect on the swelling making it go down a little.
I don't seem to make as much urine as I usually do and that's strange I think. But I'm not more thirsty than usual or things like that.
Thanks if you know of what might be causing this. The first time this happened was 4 years ago. Never had anything like this before. I am 62 now and not terribly heavy, about 130 pounds.
The first year this happened I was frightened to death as I thought I probably had heart failure. But since this is the 4th year and the last 3 years it was self-limiting -- I feel like it's environmental, but I will have lived in 3 different places while this has happened - so it's difficult to correlate what is the same I could come into contact with in such a wide varity of places each time.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?